# SDR DALA2016121309812

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME PAN DAMAGED. REPLACED IAW SRM 53-20-15 (FIG 201) REPAIR 7, 51-41-02, 51-41-05.
